Jump to content
CrazyBoards.org

Recommended Posts

Hi all! I am having some pretty bad anxiety over taking Seroquel XR. I have been reading alot about it and researching the symptoms I have been experiencing. I started taking Seroquel XR 150 mg 1x daily on the 20th of January for PTSD and Generalized Anxiety and Insomnia. Week 1 was total zombification, week 2 was nausea and headaches, not to mention the mood peaks and spikes and all out bitchyness. Not to mention I had a full blown anxiety attack at the end of this week. They have NEVER been full on attacks before. On Feb. 3rd, head shrink added Vistaril 50mg to my lot, which I only take as needed, so far only 2 times. Week 3/4 I am still very irritable, I snap alot at my family, been having some pain lately too. I am not sure if it is muscle pain or not but I have been very sore the last few days. My breasts the most sensitive. I have also been feeling alot of pain in my calfs on my legs and in my neck. Lots of tension there, to the point I was in tears last night. And just ...wanting to sleep all the time! I get up and try to complete tasks that I need to do but sometimes I am sooo tired I just sit around. My T-doc told me to rest when I feel this way but I am the only one {other than my 13 y/o son who does dishes} that really does anything around here. I have also had feelings of resentment towards my husband. This may be justified, however it did not start until this week. I am having a hard time dealing with these feelings, the horrid nightmares, the outright devil-bitch from hell, and the occasional heightened anxiety. Oh yea and no more sex drive...sure take that from me too...

Thanks for listening to me ramble..lol...It's what i am good at on my best dayswink.gif

Link to comment
Share on other sites

wtf.gif Wow! I know I am a newb, but really, do I smell or something? I know there is someone out there just bursting at the seams with either some constructive criticism or some timely advice. It's me isn't it? I knew it! I just do NOT play well with others....*sigh* Ah well the chaos that screams "OI! This world is lonely!" is, somehow, poetically right. blink.gif
Link to comment
Share on other sites

wtf.gif Wow! I know I am a newb, but really, do I smell or something? I know there is someone out there just bursting at the seams with either some constructive criticism or some timely advice. It's me isn't it? I knew it! I just do NOT play well with others....*sigh* Ah well the chaos that screams "OI! This world is lonely!" is, somehow, poetically right. blink.gif

I'm sorry that I'm not bursting at the seams with constructive criticism or advice. I just wanted to reply because no one else had yet. I'm sorry you are going through all those exeriences. I've never taken Seroquel XR...I take a tiny micro dose of the regular release Seroquel for sleep only. It's hard to tell if what you are experiencing are side effects or actual symptoms of what it's supposed to be treating. How do those behaviors compare to your baseline, pre-Seroquel self? Have you talked to the pdoc yet about these things?

One thing (and I'm not saying that you do this) that I do when I start a med or discontinue a med is become hypervigilant to symptoms, and then attribute everything to the change in med (especially if I've been doing "research" on the internet as the symptoms arise.) The research has helped me in a couple situations but mostly has added a bunch of unnecessary stress. If you find this is the case for you, perhaps you can make a commitment to yourself to NOT research stuff on the internet related to Seroquel, at least while your body is adjusting to it. (I had to do that for myself before.) If that isn't applicable to you, then disregard that.

I wish I had more to say....Just wanted you to know the world isn't so "lonely"!

<3,

Sam

Link to comment
Share on other sites

I read this when it was first posted but decided not to reply cause I don't have anything insightful to say. However, I'll reply anyway, since I feel bad that no one did. To ME personally, it sounds like it's doing more harm than good. See, I told you I didn't have much to say lol... But all of those side effects sound awful and no sex drive can't be fun. The anxiety doesn't sound worth it either. However, I've known doctors to increase the dosages before taking people off to see if a higher dose may help more. If it were me, I'd just want to get off of it. But maybe you're different.

Link to comment
Share on other sites

I didn't see this post...So I'm a little late to respond.

However, Seroquel at 100mgs made me a JERK. My partner noticed it, I noticed it, my family noticed it, my therapist noticed it. I was really snappy, hated everyone, and wanted to crawl out of my skin. The reason why I'm taking Seroquel is different then yours, but our experiences are kind of similar. Basically, it turned me into a monster. tongue.gif

The pdoc dropped me to 50mgs and I am less irritable but still kind of irritable. (And also, its just making me sleepy.)

I would suggest talking to your pdoc about whether or not the dosage/med is good for you if you are still experiencing side effects that you can't handle.

But thats just my two cents. ;)

Link to comment
Share on other sites

Thank you all for posting even if you didn't have anything much to say. I just appreciate the fact that you posted. I went back to the head tdoc, yesterday and she said that tightening of the muscles is the Seroquel XR. Lovely! Now what? Yoga...yup! That's the answer. I need to instill yoga and meditation in my already stressed out life where I can barely get 5 minutes to myself. Oh, and I gained 6.5 lbscussing.gif making me reach the 200 lb mark, in 2 ...yup...2 weeks! Nice! I am a little bitter, pissy and all around a bit resentful today. I am suppose to deal with all the hell in my past as well as the present. How in the sam hell do they figure that can be done? I have 2 kids and a husband not to mention a dog and other "housewife" responsibilities that no one else is going to step up and do for me. I have been told to talk about the things in my past but thinking this over the last few days has only given me flashbacks in nightmare form. How do you know when your ready to "talk it out"? I am seriously thinking of just starting a blog since they offer that here.

Thank you Sam for commenting on my avatar. I thought it described my state of mind perfectly and it says so much with so little.wub.gif

Link to comment
Share on other sites

I started taking Seroquel XR 150 mg 1x daily on the 20th of January for PTSD and Generalized Anxiety and Insomnia.

I am having a hard time dealing with these feelings, the horrid nightmares, the outright devil-bitch from hell, and the occasional heightened anxiety. Oh yea and no more sex drive...sure take that from me too...

That's alot of problems for something taken mainly for anxiety. Not to mention the fact that it seems to be causing you more.

What else have you tried taking?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...